# SDR CA971216041

- Difficulty date: November 7, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 16,298 hours
- Engine: Allsn 250C20
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Separated
- Location: Cockpit
- Component: Window, Amerbrkshoe
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT CHIN BUBBLE WINDOW DEPARTED AIRCRAFT SHORTLY AFTER TAKEOFF.  NO DAMAGE CAUSED.
